# SDR HEEA072474

- Difficulty date: April 10, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N513EH
- Make and model: Bell 206L-1
- Aircraft serial: 45421
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Transducer
- Part number: 206061535007
- Part serial: 386725
- Condition: Malfunctioned
- Location: Fuel Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN CRUISE FLIGHT THE FUEL PRESSURE INDICATOR SHOWED A DECREASE IN FUEL PRESSURE. REPLACED PRESSURE TRANSMITTER.
